Unstable ext groups over the Steenrod algebra by injective resolutions.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 255-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174401,
author = {Wen-Hsiung Lin},
title = {Unstable ext groups over the {Steenrod} algebra by injective resolutions.},
journal = {Mathematische Zeitschrift},
pages = {255--266},
year = {1992},
volume = {210},
number = {1},
zbl = {0765.20016},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174401/}
}
Wen-Hsiung Lin. Unstable ext groups over the Steenrod algebra by injective resolutions.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 255-266. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174401/